Show simple item record

dc.contributor.authorCooper, L. J.
dc.contributor.authorDaly, K. R.
dc.contributor.authorHallett, P. D.
dc.contributor.authorNaveed, M.
dc.contributor.authorKoebernick, N.
dc.contributor.authorBengough, A. G.
dc.contributor.authorGeorge, T. S.
dc.contributor.authorRoose, T.
dc.date.accessioned2017-12-21T00:03:11Z
dc.date.available2017-12-21T00:03:11Z
dc.date.issued2017-11
dc.identifier.citationCooper , L J , Daly , K R , Hallett , P D , Naveed , M , Koebernick , N , Bengough , A G , George , T S & Roose , T 2017 , ' Fluid flow in porous media using image-based modelling to parametrize Richards' equation ' , Proceedings of the Royal Society A: Mathematical, Physical, and Engineering Sciences , vol. 473 , no. 2207 , 20170178 , pp. 1-20 . https://doi.org/10.1098/rspa.2017.0178en
dc.identifier.issn1364-5021
dc.identifier.otherPURE: 113399980
dc.identifier.otherPURE UUID: b571fa16-df2e-433b-b7f1-2a40b8a61748
dc.identifier.otherPubMed: 29225490
dc.identifier.otherPubMedCentral: PMC5719621
dc.identifier.otherScopus: 85034106160
dc.identifier.urihttp://hdl.handle.net/2164/9808
dc.descriptionElectronic supplementary material is available online at https://dx.doi.org/10.6084/m9.figshare.c.3925807. Funding. L.J.C. and N.K. are funded by BBSRC SARISA BB/L025620/1. K.R.D. is funded by ERC 646809DIMR. M.N., P.D.H. and T.S.G. are funded by BBSRC BB/J00868/1 and A.G.B. is funded by BB/L025825/1. The James Hutton Institute receives funding from the Scottish Government. T.R. is funded by BBSRC SARISA BB/L025620/1, EPSRC EP/M020355/1, ERC 646809DIMR, BBSRC SARIC BB/P004180/1 and NERC NE/L00237/1. Acknowledgements. The authors acknowledge the use of the IRIDIS High Performance Computing Facility, and associated support services, in particular Ivan Wolton, at the University of Southampton, and the μ-VIS Centre at the University of Southampton for the provision of necessary software and high-performance computer support in the completion of the work. The authors also acknowledge S. D. Keyes, University of Southampton, for providing the images used for this work. The authors would like to thank Prof. Ian Sinclair and members of the ‘Rooty Team’ at the University of Southampton for helpful discussions related to this work. T.R. would like to acknowledge useful discussions with Prof. David Smith and Floyd Woodrow DCM MBE.en
dc.format.extent20
dc.language.isoeng
dc.relation.ispartofProceedings of the Royal Society A: Mathematical, Physical, and Engineering Sciencesen
dc.rights© 2017 The Authors. Published by the Royal Society under the terms of the Creative Commons Attribution License http://creativecommons.org/licenses/ by/4.0/, which permits unrestricted use, provided the original author and source are credited.en
dc.subjectJournal Articleen
dc.subjectimage-based modellingen
dc.subjectporous mediaen
dc.subjectRichards' equationen
dc.subjectQH301 Biologyen
dc.subjectBiotechnology and Biological Sciences Research Council (BBSRC)en
dc.subjectBB/L025620/1en
dc.subjectBB/J00868/1en
dc.subjectBB/L025825/1en
dc.subjectBB/P004180/1en
dc.subjectEngineering and Physical Sciences Research Council (EPSRC)en
dc.subjectEP/M020355/1en
dc.subjectEuropean Research Councilen
dc.subject646809DIMRen
dc.subjectNatural Environment Research Council (NERC)en
dc.subjectNE/L00237/1en
dc.subject.lccQH301en
dc.titleFluid flow in porous media using image-based modelling to parametrize Richards' equationen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen.Biological Sciencesen
dc.contributor.institutionUniversity of Aberdeen.Earth Systems and Environmental Sciencesen
dc.description.statusPeer revieweden
dc.description.versionPublisher PDFen
dc.identifier.doihttps://doi.org/10.1098/rspa.2017.0178


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record